# SDR DALA2019090905217

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 40,475 hours, 27,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE CHECK FOUND 2ND FROM FORWARD EMERGENCY ESCAPE PATH LIGHT ABOVE TAIL CATWALK INOPERATIVE. MAINTENANCE REPAIRED THE WIRE PER SWPM 20 AND THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #9875618)
